hi, since two months ago I had experience small cysts in my armpits. they com and go. I dont know if they are cysts or lymph nodes.?? Im very worry cause I believe lymph nodes are due to infections!!! Now its being one month since I am experiencing what I belive are hives. Small hives, in groin, arm, around the eyes. Each one in different days, not at once. They appear and last for two hours and itch and then disappear. I also have the condition of genital herpes for about 5 years now and hsv1 since I was a child, and some times I take valtrex madication due to many episodes. Now im taking 1 gm per day .
Im very worry, do hives are due to valtrex? or
emotion(I am very emotional and a worrier)
hives and cyst are allergy reactions to valtrex or
symptoms of a serious infection like hiv or hepatitis, etc
Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.
Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications.So it can be due to valtrex or emotional state but why are you having the possibility of HIV or hepatitis?Are you having any other accompanying symptom like fever,fatigue,extreme weight loss,yellowness of urine,decreased appetitie etc?
The small swellings in your armpit can be folliculitis,boils,hidradenitis suppurativa(skin disease that affects areas bearing sweat glands and hair follicles) and swollen lymph nodes.A clear cut diagnosis can only be made after examination.Pls consult a dermatologist for that.
As for the hives,antihistaminics like benadryl or Claritin will help.Application of calamine helps in soothing the skin and corticosteroid creams like dermacort are also useful.Pls consult about these options with the dermatologist.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.
Im going to a dermatologist to check my armpit cysts and the hives are difficult to consult with a dermatologist cause they come and go so fast that its almost impossible. Right now I don't have cysts, so I ll have to wait.
Im worrying about the possibility of HIV or hepatitis cause I have a tendency to always think the worst. all began when I was diagnose five years ago with genital herpes, the doctor told me that HIV was next if I had unprotected sex. So im 24 years old(heterosexual) sexually active and not always I had have protected sex, so Im always worrying as hell.
I have no fever, no decreased appetitie, no yellowness of urine. I do have notice weight loss, fatigue(sometimes), nausea(sometimes), prurito(anal), the cysts and the hives.
thanks for your time, you are very kind, Im going to set a date with my dermatologist and tell you about it later. Actually I was visiting a doctor that is called "infectologo" he deals with infection diseases. Im not to comfortable with him, he never told me about valtrex possible side effects. I had look information of valtrex and my symptoms are very similar to valtrex side effects including confusion, agressive behavior, low state of consiousness, rash, nausea, allergic reactions and visual abnormalities.
I didn't went to a dermatologist, I did went to a internal medicine doctor. I told him about my hives and recurring cysts on my armpits, but I did not have them went I went to see him. That was this last monday. I told him I thought that the cyst are enlarged lymph nodes due to a possible viral infection. He told me that if it were something serious they would stay and they would had being very painful when a had them. I also told him about the hives and he said that I had probably develop allergic reactions, that people develop allergies in one point of their lives, no matter if they were not allergic in the past. So finally he believes that the cysts in my armpits are also allergic reaction to my deodorant or to the valtrex medication. I told him its being about five years since I, from time to time, use valtrex, and that this last two month I've being taking 500mg twice a day.
He gave me a prescription for famvir, and told me to use it when I had a genital herpes episode for five to seven days. He said It was not neccesary to be on valtrex for a month or three months as the infectuos diseases doctor said. He also wants me to tell him if with famvir I experience the same side effects.
Its being a week since I don't experience the cysts in my armpits. Yesterday I had hives in my arms, but very mild, and it was right after I was cleaning the floor of my apartment. I live in a 10th floor building and I think that my hives are probably from dust mites. I live in a very hot and humid country in the caribbean, and I'm new in this building, so probably I need to be more aggressive with cleaning.
thanks a lot for your time kindd, what do you think about my diagnose? He also send me some blood test, but told me not to worry about hiv infection or anything else, basically allergic reactions is the trigger.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.